# SDR QXEA2009111600947

- Difficulty date: November 12, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 21,641 hours, 15,839 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372436
- Part serial: 52TJ
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 15,073 hours, 10,796 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE EFIS COMP MON CAUTION MSG, IAS MSG PFD 1 AND 2, LT AND RT FADEC FAULT 2 STATUS MSG, MACH TRIM AND RUD LIMIT CAUTION MSG IAW CHECK LIST SELECTED NR1 ADC AND COMPLIED WITH EMERGENCY CHECK LIST TO A NORMAL LANDING. REMOVED AND REPLACED NR 2 DADC IAW TASK CARD R341301 AND TC R341101 NR2 DADC OPS TESTS GOOD.  RETURNED TO SERVICE.
